# SDR SWIA971419

- Difficulty date: February 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N269UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120196
- Engine: Pwa PW118
- System (JASC): 2120 · Air Distribution System
- Part: Fan
- Condition: Failed
- Location: Left
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

SMOKE IN COCKPIT.  RETURNED TO FAT.  REPLACED LEFT RECIRCULATION FAN.  OPS CHECKED GOOD WITH NO DISCREPANCIES AND NO SMOKE.
